i have been diagnosed as crohn's a month back and have been told it was mild .i was having severe headache,some times knee pains,eye becomes red and pains.iam using pentasa ,budeg-cr and pantodac.after started using medicines am bit free of almost all symptoms except headache.the severity of headache is reduced but i get it frequently.if it comes it doesnt go in a short times some times a day or 2days its coming constantly.my doctor is saying headache is not because of crohn's .if any body with crohn's is having the same symptom? or is it because of anything else?please help me out.
I may have Colitis or Crohn`s (the doctors haven`tmade up their mind yet lol). Sometimes I get strange pains in my stomach/ abdomen and it goes right to my head. I cant explain the feeling but its very uncomfortable, almost like a lightheaded feeling along with some pain. It is definately related to my stomach as it occurs at the same time. I would really like to know what is causing it. I have lost 40lbs since this all started about 4 months ago and can`t gain any weight back. I wonder if certain foods I eat are causing this, maybe I have developed food intolerances. Anyone have similar symptoms?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.